# SDR CALA2017081102597

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 73,952 hours, 10,404 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 712  20 MIN INTO COOK CYCLE BEGAN SMOKING SO OVEN WAS TURNED OFF RESET CB OPS OK NOW ADD EMP:N
